Semi-linearity, parikh-boundedness and tree adjunct languages

Takashi Yokomori, Aravind K. Joshi

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)137-143
Number of pages7
JournalInformation Processing Letters
Volume17
Issue number3
DOIs
Publication statusPublished - 1983 Oct 5
Externally publishedYes

Keywords

  • bounded languages
  • Parikh-boundedness
  • Semilinear property
  • tree adjunct grammars

ASJC Scopus subject areas

  • Computational Theory and Mathematics

Cite this

Semi-linearity, parikh-boundedness and tree adjunct languages. / Yokomori, Takashi; Joshi, Aravind K.

In: Information Processing Letters, Vol. 17, No. 3, 05.10.1983, p. 137-143.

Research output: Contribution to journalArticle

@article{f8f6101404cd470a9a77cfff6d29a667,
title = "Semi-linearity, parikh-boundedness and tree adjunct languages",
keywords = "bounded languages, Parikh-boundedness, Semilinear property, tree adjunct grammars",
author = "Takashi Yokomori and Joshi, {Aravind K.}",
year = "1983",
month = "10",
day = "5",
doi = "10.1016/0020-0190(83)90053-4",
language = "English",
volume = "17",
pages = "137--143",
journal = "Information Processing Letters",
issn = "0020-0190",
publisher = "Elsevier",
number = "3",

}

TY - JOUR

T1 - Semi-linearity, parikh-boundedness and tree adjunct languages

AU - Yokomori, Takashi

AU - Joshi, Aravind K.

PY - 1983/10/5

Y1 - 1983/10/5

KW - bounded languages

KW - Parikh-boundedness

KW - Semilinear property

KW - tree adjunct grammars

UR - http://www.scopus.com/inward/record.url?scp=0021095662&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0021095662&partnerID=8YFLogxK

U2 - 10.1016/0020-0190(83)90053-4

DO - 10.1016/0020-0190(83)90053-4

M3 - Article

AN - SCOPUS:0021095662

VL - 17

SP - 137

EP - 143

JO - Information Processing Letters

JF - Information Processing Letters

SN - 0020-0190

IS - 3

ER -